final questions 2019.docx - Canuella SERWAH Akrof Course NURS-6531D-1\/NURS-6531N-1-Adv Practice Care of Adults2018 Fall Quarter 08\/27-11\/18-PT27 Test

final questions 2019.docx - Canuella SERWAH Akrof Course...

This preview shows page 1 - 3 out of 26 pages.

Canuella SERWAH Akrof Course NURS-6531D-1/NURS-6531N-1-Adv. Practice Care of Adults2018 Fall Quarter 08/27-11/18-PT27 Test Final Exam Started 11/9/18 11:30 AM Submitted 11/9/18 1:20 PM Due Date 11/12/18 1:59 AM Status Completed Attempt Score 30 out of 100 points Time Elapsed 1 hour, 50 minutes out of 1 hour and 50 minutes Question 10 out of 0 pointsWhen completing this quiz, did you comply with Walden University’s Code of Conduct including the expectations for academic integrity?Question 21 out of 1 pointsA patient complains of generalized joint pain and stiffness associated with activity andrelieved with rest. This patient history is consistent with which of the following disorders? Question 3 0 out of 1 points What diabetic complications result from hyperglycemia? Question 40 out of 1 pointsWhich factors are associated with high risk for foot complications in a patient with diabetes mellitus? Question 5
Image of page 1
1 out of 1 points Which of the following is not a common early sign of benign prostatic hyperplasia (BPH)? Question 61 out of 1 pointsA 63-year-old man presents to the office with hematuria, hesitancy, and dribbling. Digital rectal exam (DRE) reveals a moderately enlarged prostate that is smooth. The PSA is 1.2. What is the most appropriate management strategy for you to follow at this time? Question 70 out of 1 pointsA 30 year old female patient presents to the clinic with heat intolerance, tremors, nervousness, and weight loss inconsistent with increased appetite. Which test would be most likely to confrm the suspected diagnosis? Question 8 1 out of 1 points Which history is commonly found in a patient with glomerulonephritis? Question 91 out of 1 pointsA 60 year old male patient with multiple health problems presents with a complaint of erectile dysfunction (ED). Of the following, which medication is most likely to be causing the problem?
Image of page 2
Image of page 3

You've reached the end of your free preview.

Want to read all 26 pages?

  • Spring '17
  • Tyesha WIlia
  • Diabetes, urinary tract infection

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture